# SDR SWIA201438820

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 41,208 hours, 59,087 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ACFT WOULD NOT PRESSURIZE. RAN QRH, RETURNED TO FIELD.  PERFORMED OPS TEST OF PRESSURIZATION SYS IN MANUAL MODE, NO FAULTS FOUND.  REMOVED ALTITUDE ELECTRONIC CONTROLLER AND REPLACED WITH SERVICEABLE UNIT. IAW AMM.  PERFORMED GROUND TEST OF PRESSURIZATION SYSTEM IN AUTO MODE IAW AMM, PN 22201T011400, SN ON 348, SN OFF 535.
